Publications

Mathametics Since 1946

 
Publications

Publication per faculty
Number of papers published in peer reviewed journals by faculty and students 40
Number of Publications listed in international database 40
Monographs NIL
Chapter in books NIL
Books edited NIL
Books with ISBN/ISSN numbers with details of publishers NIL
Citation Index, SNIP, SJR, Impact factor, h-index NIL

Publications of Books without ISBN: NIL

S. No Title of the Book Staff members
1
2

Publications of Articles in peer reviewed Journals:

S. No Name of the Journal Title of the Paper ISSN / ISBN

Vol. No. & Month

Staff members
1 Int. Journal of Math. Analysis Weyl and Weyl type theorems for class Ak* and quasi class Ak* operators ISSN :1312-8876

Vol.7no.14

2013

pp683-698

N.Jayanthi
2 Int. Jr. of Mathematical Sciences & Applications Generalised Weyl and Weyl type theorems for Algebraically quasi class Ak operators ISSN: 2330-9888

Vol 2 no.2

May 2012

pp581-591.

 

N.Jayanthi and D.Sumathi
3 Int. Jr. of Mathematical Sciences & Applications Generalised Weyl and Weyl type theorems for Algebraically m-quasi class Ak operators ISSN 2330-9888

Vol 2 no.2

May 2012

pp781-791.

 

N.Jayanthi and D.Sumathi
4 International Journal of Functional analysis, Operator Theory and Applications Spectral properties of class Ak and Algebraically class Ak operators ISSN 0975-2919

Vol 4 no.2

2012

pp109-124

N.Jayanthi
5 Pure Mathematical Sciences Weyl’s theorem and Tensor Product for Class operators Vol 1 no.1

2012

pp13-23.

N.Jayanthi and D.Sumathi
6 Pure Mathematical Sciences Weyl’s theorem and Tensor product for Quasi-class operators Vol 1 no.1,

2012

pp33-41,

D.Sumathi and N.Jayanthi,
7 Scientia Magna Generalised Weyl and Weyl type theorems for Algebraically paranormal operators ISSN 1556-6706

Vol8 no.1,

2012

pp111-121

D.Sumathi and N.Jayanthi
8 International Journal of Mathematical Analysis Weyl and Weyl Type theorems for m-Quasi k-Paranormal Operators and Algebraically m-Quasi k-Paranormal Operators ISSN 1312-8876

Vol 6 no.54,

2012

2695-2707

N.Jayanthi and D.Sumathi
9 International Journal of Mathematical Analysis Weyl and Weyl Type Theorems for k-paranormal and Algebraically k-Paranormal Operators ISSN 1312-8876

Vol 6 no.40,

2012

pp1953-1964

N.Jayanthi and D.Sumathi

 

10 IOSR Journal of mathematics Segmentation of medical images using topological concepts based region growing method e-ISSN:2278-5728,

P-ISSN 2319-765X,

Vol 10, Issue 4, Ver.IV,

Jul-Aug 2014,

pp :1-7.

Dr.Gnanambal Ilango and B.Shanthi Gowri.
11 Mathematical Sciences International Research Journal Region growing segmentation of magnetic resonance images using metric topological €-neighborhoods ISSN:2278-8697,

Vol 3, Issue 2, 2014,

pp :792-795.

Dr.Gnanambal Ilango and B.Shanthi Gowri.
12 International Journal for Research and Development in Technology Segmentation of medical images using metric topology- A region growing approach ISSN:2349-3585,

Vol 2, Issue 4,

Oct 2014,

pp :21-25.

Dr.Gnanambal Ilango and B.Shanthi Gowri.
13 Research and trends in data mining and image processing technologies and applications, Academic reference series, New Delhi Region growing segmentation of MRI using metric topology ISBN:978-93-84052-11-9 Dr.Gnanambal Ilango and B.Shanthi Gowri.
14 National journal of Technology Medical image segmentation using €-neighbourhood based region growing method ISSN:0973-1334,

Vol.10, No 4,

Dec 14,pp 69-75

Dr.Gnanambal Ilango and B.Shanthi Gowri .

 

 

 

15 International Journal of Mathematical Archive Generalized Pre-Semi Closed Sets in Topological Spaces ISSN:2229-5046,

Volume 4(6)

2013.

Pp 151-154

T.Sampoornam and Gnanambal Ilango.
16 International Journal of Science and Technology On Generalized Closed Sets in Intuitionistic Fuzzy Topological Spaces 2049-7318, Vol-2,11

November 2013.

T.Sampoornam and Gnanambal Ilango.
17 International Journal of Innovative Research in Science, Engineering and Technology Generalized PreSemi Continuous and Irresolute Mappings in Intuitionistic Fuzzy Topological Space ISSN:2319-8753,

Vol-2,Issue-8, August 2013

Pp:4034-4040

T.Sampoornam and Gnanambal Ilango.
18 International Journal of Mathematics Trends and Technology Generalized Presemi Closed Mapping in Intuitionstic Fuzzy Topological Spaces ISSN:2231-5373,

Vol 7,

August 2013.

T.Sampoornam and Gnanambal Ilango.
19 International Journal of Engineering Research &Technology Generalized Pre-semi Homeomorphisms in Intuitionistic Fuzzy Topological Spaces. ISSN:2278-0181,

Vol 2, Issue 9

September-2013.

Pp:1375-1379

T.Sampoornam and Gnanambal Ilango
20 Global Journal of

Pure And Applied Mathematics

Generalized Pre-semi Connectedness in Intuitionistic Fuzzy Topological Spaces 0973-1768,

vol 10, No 1,

2014,

PP 67-75.

T.Sampoornam and Gnanambal Ilango.

 

21 Journal of Advanced Studies in Topology Topological Concepts Applied to Image Segmentation 2090-388X, 2090-8288,

Vol .4, 2013,

pp 128-132

Gnanambal Ilango and R.Marudhachalam.
22 IOSR Journal of Mathematics (IOSR-JM) Segmentation of Medical Images Using Topological Concepts Based Region Growing Method 2278-5728, 2319-765X,

Vol 10,Issue 4 Ver.IV

(Jul-Auguest 2014),

PP 01-07.

B.Shanthi Gowri and Gnanambal Ilango.
23 Science Direct (Acta Mathematica Scientia) Tensor sum and Dynamical Systems. Vol : 34B(5),

March2014.

D.Senthilkumar &

P.Chandrakala.

24 Applied Mathematical Science. On p-(α,β) normal operators. ISSN:2041-2052,

Vol: 8,

February 2014.

D.Senthilkumar & R.Santhi.
25 Banach Journal of Mathematical Analysis Weyl Types theorem and spectrum for (p,q)-Quasiposinormal operators. ISSN: 1735-8787,

Vol : 7,

October 2013.

D.Senthilkumar, P.Maheswari Naik & D.Kiruthika
26 International Journal of math. Sci & engg. Composition of p-(α,β) normal operators. ISSN:0973-9424,

Vol :7,

September2013.

D.Senthilkumar & R.Santhi.
27 Applied Mathematics and Computation A Study on the behavior of the server breakdown without interruption in a M*/G(a,b)/1 queuing system with multiple vacations and closedown time Vol.219,

2012

pp-2618-2633

S. Jayakumar and B. Senthilnathan
28 International Journal of Mathematics and Operational Research Non-markovian bulk queuing system with state dependent arrivals and multiple vacations- a simulation approach 2014 S. Jayakumar and B. Senthilnathan
29 Mathematical Modelling and Applied computing Gracefulness of a Unicycle graph from copies of stars on cycles ISSN:0973-6093,

Vol 3, No 1, January-June 2012 pp-9-14

S.AMBIKA
30 Mathematical Modelling and Applied computing

 

Gracefulness of a New Class of Mirror image of Copies of nC3 and Mirror image of Copies of double nC3 ISSN:0973-6093

Vol 3, No 1, January-June 2012 pp-15-22

S.AMBIKA
31 Mathematical Modelling and Applied computing Gracefulness of a new class from copies of stars merging with E-tree ISSN:0973-6093

Vol 3, No 1, January-June 2012 pp-23-28

S.AMBIKA
32 International Journal of Computational Sciences and Applied Mathematics (IJCAM) Gracefulness of a new class of Pn*kC4 and mirror image of Pn*kC4 ISSN:1819-4966

Vol 7,No 2,

2012,

pp-167-171

S.AMBIKA
33 International Journal of Fuzzy Mathematics and systems Gracefulness of a new class of stars merged with trees ISSN: 2248-9940

Vol 2, No-1, January-June 2012 pp-83-94

S.AMBIKA
34 International Journal of Computational Sciences and Applied Mathematics (IJCAM) A New Class of graceful tree from copies of En-tree ISSN:1819-4966,

Vol 7,No 2,

2012,

pp-161-166

S.AMBIKA
35 International Journal of Fuzzy Mathematics and systems Gracefulness of a new class from copies of kC4∇P2n and P2*nC3 ISSN: 2248-9940

Vol 2, No-1, January-June 2012 pp-75-81

S.AMBIKA
36 Asian Journal of Current Engineering and Maths Intuitionistic Fuzzy -Generalized Semi Pre closed Sets ISSN 2277-4920,

2012,

pp266-270

T.Jenitha Premalatha and, S.Jothimani
37 International Journal of Engineering Research and Applications Non-Newtonian Fluid Flow and Heal Transfer over a Non-Linearly Stretching Surface along with porous plate porous medium ISSN:2248-9622, vol-4, Issue 8 (version 6)

Aug-2014,

pp :05-13

S.Jothimani and T.Vidhya
38 International Journal of Advances in Applied Mathematics and Mechanics Intuitionistic Fuzzy g closed sets ISSN: 2347/2529

Vol -2(2),

2014

pp92-101

T.Jenitha Premalatha, S.Jothimani
39 Proceedings of “International conference on Mathematical Science and its Computational Applications” ICMSCA-2014 Sponsored DST Effects of Magnetic field and Mass Transfer on Unsteady free convection flow between two heated vertical plates. ISBN:978-1-941505-19-9,

Aug 2014

pp46-54

S.Jothimani and Y.Veereswari
40 Proceedings of “International conference on Mathematical Science and its Computational Applications” ICMSCA-2014 Sponsored DST Intuitionistic Fuzzy g continuous mapping ISBN:978-1-941505-19-9,

Aug 2014,

pp216-221.

T.Jenitha Premalatha and S.Jothimani

Areas of consultancy

S. No. Name Organization
1 Mrs. T. Sampoornam 1. Teachers Recruitment Board, Certificate verifications, Government of Tamilnadu

2. Board of Studies members of Board of studies:

i. Bharathiar University, Coimbatore

ii. Sri Ramakrishna Mission Vidyalaya, Coimbatore

iii. Nirmala College, Coimbatore

2 Dr. P. S. Sivakumar Member of Board of studies, Government Arts College, Selam-7
3 Dr. N. Murugesan Member of Board of studies, Sree Saraswathi Thyagaraja College, Pollachi
4 Dr. S. Jeyakumar Member of Board of studies, PSG College of Arts and Science, Coimbatore-4


Faculty as members in


a) National Committees – NIL
b) International Committees – NIL
c) Editorial Boards – NIL


Student Projects


a. Percentage of students who have carried out in house projects including inter-departmental / programme: 100%

b. Percentage of students placed for projects in organizations outside the institution / industries and other agencies: NIL

 

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

©All Right Reserved. Govt Arts College, Coimbatore
Maintained by GACBE